[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] humalog

At 11:09 AM 11/28/1998  beevis2 wrote:
>When I tried to use Humalog in my pump, it was like poison to me.  I had
>some of the most rapid and intense lows of my life.  Has anyone else had
>that experience with it?  Maybe it was just me.  I told my endocrinolgist
>about it, since he was the one who suggested it, and I sure hope he
>documented that somebody had a bad reaction to it.

Humalog is a classic example of YMMV. While some people have an extremely
rapid onset, others have a much greater delay. For me, Humalog peaks
between 2-3 hours after bolusing. It would be interesting to know why there
are these differences (does anyone know??) But, cases like yours are
exactly the reason why Humalog is sold by prescription only. Hopefully your
doctor warned you ahead of time of the possibility of an extremely rapid low.

Insulin-Pumpers website http://www.insulin-pumpers.org/